# SDR USAASB97246

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - MAINTENANCE FOUND THE EMERGENCY LIGHTS CONTROLLED BY POWER SUPPLY M1435 AT STATION 727G, RIGHT SIDE, EXTINGUISH AFTER ABOUT 5 SECONDS FROM WHEN EMERGENCY LIGHT SWITCH IS TURNED ON.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK. OPS CHECK GOOD.  (M)
